Saturday Schedule

Schedule at a glance

STATION PROGRAM & DJ’S

Saturday

IBIZA SESSIONS

Jack Eye Jones

 

Saturday, from 01:00 to 02:00

DJ: Jack Eye Jones

Jack understands the synergy between dance music production and live percussion. This knowledge is exemplified through his powerful and energetic sets.
Jack lives by inspiring and nurturing artists pushing them forward with his knowledge, relationships and network. His label IBZ Records and sub-label IBZ Deep are growing from strength to strength, gathering support from just about everyone in the industry!


KRYTERIA RADIO

Kryder

 

Saturday, from 02:00 to 03:00

DJ: Kryder

With heavy support from the likes of Pete Tong, Calvin Harris, Laidback Luke, Eddie Halliwell, Zane Lowe and a host of the worlds biggest DJs, Kryder is rapidly becoming one of the biggest names in British electronic music.


HEAVENSGATE

Heavensgate

 

Saturday, from 03:00 to 05:00

DJ: HeavensGate Artists

Current monthly residents are the host Woody van Eyden, Corti Organ, Maria Healy, Extravagance SL, CARINA, Sun & Set, Neil Moore and Alison Spong.


KU DE TA RADIOSHOW

Ku De Ta Radio
Saturday, from 06:00 to 07:00

DJ: Stevie G

Sit back and enjoy the ride as KU DE TA represents only the best in Bali beats with Stevie G – KU DE TA host.


IBIZA ELEGANCE SOUNDS

Dj Vic Iorka

 

Saturday, from 09:00 to 11:00

DJ: Dj Vic Iorka

Electronic music radio show, our philosophy is the elegance, seriousness and professionalism which we transmit in our sets, radio shows and performances, for you to live an unforgettable experience.


DEEP TECH BEATS

Dan Eveson

 

Saturday, from 12:00 to 13:00

DJ: Dan Eveson

All types of house music from funky soulful stuff to deep and tech house.

Deep and Tech are my specialitys of this show, generally starting out funky, going into deep then to tech.


INSIDE THE SHELTER

Paul Darey

 

Saturday, from 14:00 to 15:00

DJ: Paul Darey

Inside The Shelter Paul Darey Radio Show will provide to all the listeners around the world the best Tech- House, Techno, and Deep House tunes of the moment always with Paul’s Ibiza vibes after 15th years of being playing in the best Clubs of the Magic Island and of course all over the world as well. Click play and enjoy the 60 minutes music selection of this Lengendary Ibiza dj from Inside The Shelter. Be part of Paul Darey weekly Radio Show.


VICIOUS BEATS

Male

 

Saturday, from 16:00 to 17:00

DJ: MÄLE

“Vicious Beats” contains different kinds of genres of Electronic Music. She likes to play Big Room, Progressive House, House and Tech House.


HOUSE IS WHERE THE HEART IS.

DJ LICIOUS

 

Saturday, from 17:00 to 18:00

DJ: DJ LICIOUS

Belgium-based but beaming the love of house
all over the world with a blend of funky rhythms, groovy sax and smooth vocals: Dj Licious knows good vibes come from nothing but house music.


TEMATIK RADIOSHOW

Dj Dark Live

 

Saturday, from 18:00 to 19:00

DJ: Dj Darklive

He plays: Tech House, Deep House, Minimal House, Nudisco, Progressive House, Electro House, Electro Trance, Progressive Trance, Uplifting trance, Vocal Trance, Dubstep, Drum & Bass, Speed Garage, Psytrance, Psy Progressive, Goa Trance, Full On.


CAMEILA RADIOSHOW

Camelia Radioshow

 

Saturday, from 20:00 to 22:00

DJ: Henry Hacking 

Monthly show 1st saturday of the month.

A two hour show featuring the best house music and guest mixes from the headline artists playing at the club!


FERRYS FIX

Ferry Corsten

 

Saturday, from 20:00 to 21:00

DJ: Ferry Corsten

Monthly show 2nd saturday of the month.

Striving always for excellence, this is an artist who is never satisfied with all that he’s accomplished, instead always pushing for the next exciting idea. For Ferry Corsten, the possibilities are boundless.


KALEYDO SESSIONS RADIOSHOW

Alex Raider

 

Saturday, from 20:00 to 21:00

DJ: Alex Raider

Monthly show 3rd saturday of the month.

Since 1993 Alex has published many releases on numerous labels, he founded Kaleydo Records, and the twin-labels Kaleydo Beats and Kaleydo Prestige, publishing works from himself and many more talented worldwide artists now brings you the kaleydo sessions radioshow.


WILD RADIO

Jorge Leon

 

Saturday, from 20:00 to 21:00

DJ: Jorge Leon

Monthly show 4th saturday of the month.

With a brilliant background, Jorge Leon certainly gives us his best performance, full of energy and the positivity that he spreads through each of his shows.


OUR HOUSE

Son of 8
Saturday, from 22:00 to 23:00

DJ: Son of 8

Son of 8’s “Our House” Takes you on a 1 hour journey of the best and latest house music mixed and selected by UK DJ producer duo Son of 8.
A weekly 1 hour radio show with features including the Super 8 Mix, Off The Beaten Track, Throwback Thursday and the Newsflash Track.


SUNSET FROM HOLLAND

Dennis R
Saturday, from 23:00 to 00:00

DJ: Dennis R

At this moment Dennis specializes himself in the trance/progressive side of the dance scene.